ladybug, I'm very sorry about the confusing negatives on your tests, but I'm more worried about you at this moment.
Please don't take AZT - take it from me, someone who knew many AIDS patients and saw first-hand how violent some reactions to AZT can be - if you think you're sick now... AZT will make you feel much worse. It is a very toxic medication.
I recall from other posts of yousr in the past that you are seeing a good CFS doctor in NYC and perhaps live in the tristate area. Is your NYC doctor supervising AZT? I'd be quite surprised if he was. Have you discussed your negative tests with him? Please, please do.
We can all hear the very distressing, careening tone in your words - an instant cause for worry for us all. ladybug, please at least do one thing for us, your friends, and for you - please call the New Jersey CFS Association and ask for support. Their number during business hours: 888-835-3677. If you get a message machine, leave an urgent message. Someone will call you back soon. They are there to help us all, especially in the roughest seas you're struggling in now.